Nonlinear transport in a single-mode one-dimensional electron gas. / Thomas, K J ; Nicholls, J T ; Simmons, M Y ; Pepper, M ; Mace, D R ; Ritchie, D A .

In: Philosophical Magazine B, Vol. 77, No. 5, 05.1998, p. 1213-1218.

Research output: Contribution to journalArticle

Published
  • K J Thomas
  • J T Nicholls
  • M Y Simmons
  • M Pepper
  • D R Mace
  • D A Ritchie
Original languageEnglish
Pages (from-to)1213-1218
Number of pages6
JournalPhilosophical Magazine B
Volume77
Issue number5
Publication statusPublished - May 1998

ID: 3093096